Hi. I was hoping someone would have some ideas here.
I've been having a severe headache since December. This means non-stop, as in I wake up with it, and I go to bed with it. I've been seeing a neurologist, a rheumatologist, and an oncologist. Since there are so many causes of headaches, a diagnosis has been difficult.
Tests have indicated a elevated sedimentation rate- in the 50s. This indicates a high level of inflammation. This number keeps going up every time I get the test. When they started, the number was in the 30s, and the normal range for females is 0-20. The only medicine that has helped control the headache are very strong anti-inflammatory medications such as toradol or dicloflenac. So actually, the headache is a symptom of the inflammation.
I've had numerous blood tests for everything- ANA tests, vitamin deficiencies, HIV, c-reative protein, globulins, you name it. Everything else is normal.
I had a lumbar puncture that was normal for proteins and glucose and normal opening pressure.
I had a cerebral angiogram that was normal and showed no signs of vasculitis.
I've had an MRI that shows no tumors.
The doctors I've been seeing are kind of stuck- they are worried about starting me on steriods to treat the inflammation in case it is cancer. But I am very tired of having a headache for 6 months!
I take several medications: dicloflenac sodium: 150mg; topamax (migraines) 100 mg; singulair 10mg; zegerid (for severe acid reflux) 40/1100mg; and zoloft 150 mg.
I also have several gastrointestinal disorders that are probably unrelated but who knows: severe acid reflux, strictures in my esophagus that cause me to need dilation every 6 months, frequent h. pylori infections. I'm a 27 year old female.
Does anyone have any ideas? Thanks
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?